# SDR DL757081554

- Difficulty date: October 5, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1640 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE HAS DENT ON STR 29R STA 1640.  CUT OUT DAMAGE IAW SRM 53-00-01 PG 201 DETAIL 1.  INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 PG 201 REPAIR 2.
